# SDR J7SA20120212001

- Difficulty date: February 17, 2012
- Submitted: February 25, 2012
- Operation: Air carrier
- Aircraft: N515FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20032
- Aircraft time: 7,365 hours, 4,498 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Out Of Position
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, APU FIRE ILLUMINATED IN FLIGHT. PERFORMED AN AIR DIVERSION.  REPOSITIONED FIRE SENSING ELEMENTS.  OPS CHECKED GOOD.
